# SDR HEEA966499

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 214011801117
- Condition: Wont Balance
- Location: T/R
- Part time: 431 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT AND REPAIR DUE TO UNABLE TO BALANCE.
